MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. 3 PORT MANIFOLD KIT; ANGIOGRAPHY/ANGIOPLASTY KIT

DEROYAL INDUSTRIES, INC. 3 PORT MANIFOLD KIT; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 35-401106
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 9/25/2023 reporting medical professional was unable to balance transducer during procedure.Customer did trouble shooting different cables but determined issue was with transducer.No injury or delay was reported.A supplier corrective action request (scar) was issued to the transducer supplier ca-icu medical, inc.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Medical professional was unable to balance transducer during procedure.Customer did trouble shooting different cables but determined issue was with transducer.
 
Additional Manufacturer Narrative
A complaint was received on 9/25/2023 reporting medical professional was unable to balance transducer during procedure.Customer did trouble shooting different cables but determined issue was with transducer.No injury or delay was reported.A supplier corrective action request (scar) was issued to the transducer supplier (b)(4).The sample was returned and evaluated by (b)(4).A visual evaluation of the sample showed no visible defects or anomalies.The transducer was connected to an in-house monitor and was electrically tested.The sample was able to be zeroed; however, a reading could not be obtained.A bend and twist test were conducted on the cable, a pivot test was completed on the boot, and no interruptions were observed on the monitor.The sample was primed, pressure leak tested, and no leakage was observed.The blue housing was disassembled, the internal componentry was examined, and no defects or anomalies were observed.The exact cause(s) of the transducer being unable to obtain a reading could not be determined.The reported issue of the transducer being unable to balance could not be confirmed.Due to no root cause being determined there were no corrective and preventive actions taken by (b)(4).This report and the associated information have been entered into (b)(4).Database for close monitoring and trending.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
3 PORT MANIFOLD KIT
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key17842539
Report Number3005011024-2023-00033
Device Sequence Number14540400
Product Code OEQ
UDI-Device Identifier00749756371803
UDI-Public00749756371803
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number35-401106
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown